MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-04-09-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the event occurred after the procedure and the patient had an allergic reaction to a hydromark open-coil titanium marker.The reporter did not have the product code or the lot number of the marker used.On (b)(6) 2025, about 3 hours post marker placement, the patient developed hives and felt hot.The patient went to the emergency room and was treated with epinephrine.The marker was surgically removed two days later on (b)(6) 2025.The patient's symptoms are resolving.The patient is allergic to latex, although no latex was used during the biopsy.The biopsy device being used was a hologic brevera 9g needle.This was a stereotactic guided biopsy.Complaint device: -4010-04-09-t3 -lot #f12526208d or lot# f12509102d-account does not know which lot was used.The procedure was completed with these devices.
 
Additional Manufacturer Narrative
According to the reporter, the event occurred after the procedure and the patient had an allergic reaction to a hydromark open-coil titanium marker.The reporter did not have the product code or the lot number of the marker used.On (b)(6) 2025, about 3 hours post marker placement, the patient developed hives and felt hot.The patient went to the emergency room and was treated with epinephrine.The marker was surgically removed two days later on (b)(6) 2025.The patient's symptoms are resolving.The patient is allergic to latex, although no latex was used during the biopsy.The biopsy device being used was a hologic brevera 9g needle.This was a stereotactic guided biopsy.Complaint device: -4010-04-09-t3 -lot #f12526208d or lot# f12509102d-account does not know which lot was used.The procedure was completed with these devices.The device in question was not returned to the manufacturer for evaluation.Based on the information currently available, it is most likely that the reported adverse event was related to the patient's underlying condition.Note: d4 expiration date, h4 device manufacturer date were not entered as two possible lot numbers were provided by the customer.The device history records were reviewed for both lot numbers and no issues were found.

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key23310763
Report Number3008492462-2025-00026
Device Sequence Number12009199
Product Code NEU
UDI-Device Identifier00841911100195
UDI-Public(01)00841911100195(11)250519(17)280519(10)F12526208D
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-04-09-T3
Device Catalogue NumberCA000408002
Device Lot NumberF12526208D / F12509102D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexUnknown